# SDR A6WA201140519

- Difficulty date: May 19, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABLE ATTACHMENT POINT OF PAX DOOR SUPPORT WHEEL SYSTEM IS CRACKED.  REMOVED CRACKED PAX DOOR WHEEL CABLE SUPPORT FITTING AND INSTALLED NEW SUPPORT FITTING IAW SRM 51-42-06, 51-40-11.
